# SDR IPXA2018100594662

- Difficulty date: September 11, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: ANB73871
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CENTER GEAR DOOR PAN WAS CRACKED AT THE FWD CORNER.  REPAIRED THE DOOR PAN IAW SRM 52-82-07, REPAIR 1, FIG 201.  MINOR.
